# SDR REXA2013081301518

- Difficulty date: August 13, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 14,672 hours, 9,457 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 684EB IS CHAFED.  REMOVED CHAFE FROM PANEL IAW SRM 51-12-00, PANEL FOUND TO BE IN LIMITS IAW REO 690-57-52-154.
